CureZone   Log On   Join
one more think
 
adelap Views: 2,065
Published: 15 years ago
 
This is a reply to # 803,775

one more think


this is what i found on the internet:

SIDE EFFECTS: Metronidazole is a valuable antibiotic, and is generally well tolerated with appropriate use. Serious side effects of metronidazole are rare; and include seizures and damage of nerves resulting in numbness and tingling of extremities (peripheral neuropathy). Metronidazole should be stopped if these symptoms appear. Minor side effects include nausea, headaches, loss of appetite, a metallic taste, and rarely a rash.




So thic ould also be a permanent damage to nerves, but i think its bacteria because why would i ger a reaction whn i take Antibiotics ? what do you think?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

3.000 sec, (1)